# SDR VNAA0208034

- Difficulty date: August 23, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,075 hours, 21,230 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 501122803
- Part serial: 7630
- Condition: Failed
- Part time: 15,829 hours, 13,935 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLY WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
